Stabilization of the solution of the Cauchy problem for the iterated heat equation
Differencialʹnye uravneniâ, Tome 27 (1991) no. 1, pp. 29-42
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_1_a4,
author = {V. N. Denisov},
title = {Stabilization of the solution of the {Cauchy} problem for the iterated heat equation},
journal = {Differencialʹnye uravneni\^a},
pages = {29--42},
year = {1991},
volume = {27},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_1_a4/}
}
V. N. Denisov. Stabilization of the solution of the Cauchy problem for the iterated heat equation. Differencialʹnye uravneniâ, Tome 27 (1991) no. 1, pp. 29-42. http://geodesic.mathdoc.fr/item/DE_1991_27_1_a4/